# SDR HEEA084625

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 19,230 hours
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066104400
- Part serial: 1276
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVER CAUSES MARKER BEACON CIRCUIT BREAKER TO OPEN. REMOVED CORROSION FROM CIRCUIT BOARDS.  REPAIRED BURNT FOIL ON POWER SUPPLY BOARD.  FOUND UNIT DRAWING EXCESSIVE CURRENT.  REPLACED BAD FLEX CABLE AND BAD C209 CAPACITOR.  REPAIRED PROBLEM.  ADJUSTED HIGH AND LOW SENSE.  BENCH CHECK GOOD.
